Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What in the world is going on? TMI

Yeah I know..another period question. But I have gone to my doc and she says its nothing...wont even run tests. I have been on the Ortho Evra patch since Nov 2006 religiously!! Never had a problem with it until last month. On my second patch week I started having very light spotting, and it lasted 5 days. Then on my off patch week regular period. Doc said it may have been stress affecting my period, cause we were in Disney land for a week..it was a complete surprise, and yes a bit hectic. but my body did it again! mid second patch week..light spotting, and its gotten slightly heavier 3rd patch week. WTH is going on? I will probably go buy a HPT, but am afraid to, cause we cant afford a baby now, we dont want anymore kids. Hence the reason for the BC...

Answer Question
 
MSully3

Asked by MSully3 at 9:19 PM on Jun. 9, 2009 in Health

Level 7 (158 Credits)
Answers (2)
  • I was on ortho evra for about a year maybe a little longer and my periods were always crazy. I never got pregnant from it so i honestly don't think that is it (i got pregnant while using nuva ring and am 11 weeks) maybe wait until next month and see if it goes back to normal, i think the dr was right and it could be stress. Good luck and hope you get the outcome your looking for.
    jnsdrf

    Answer by jnsdrf at 9:48 PM on Jun. 9, 2009

  • My periods arent crazy, they are set, and I pretty much know when I will start, and end for that month. So I dont know. If anything this wierd spotting is making me stress...lol Hubby says I should go back next month too and demand something be done...although he thinks the first thing they will do is take me off the patch...which I dont want, I have am so bad at keeping schedules, so the pill I would probably forget, I tried the shot, and it doesnt like me..lol..so I think my only option is surgical sterizlation...blah..
    MSully3

    Answer by MSully3 at 12:46 AM on Jun. 10, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN